Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 69, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 30, 2004, 1:23 PM CDT for Saline County, Missouri. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2004, 1:23 PM CDT (18:23 UTC)
- Expired
- May 30, 2004, 2:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 10:50 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
360 WUUS53 KEAX 301823 SVREAX MOC195-301930- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 123 PM CDT SUN MAY 30 2004 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SALINE COUNTY IN CENTRAL MISSOURI * UNTIL 230 PM CDT * AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF SLATER...OR ABOUT 10 MILES NORTH OF MARSHALL...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SALINE COUNTY...INCLUDING THE TOWN OF SLATER. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3920 9348 3897 9347 3896 9309 3928 9299 $$ SEAMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:15 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 30, 9:15 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 915 AM CDT SUN MAY 30 2004 .DISCUSSION... MORNING SURFACE ANALYSIS INDICATES COLD FRONT REMAINS WEST OF FORECAST AREA ACROSS EXTREME EASTERN NE INTO EASTERN KS. ADDITIONALLY...OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION ANALYZED JUST SOUTH OF I-70 CORRIDOR...INTERSECTING COLD FRONT JUST W OF KC METRO AREA. LOW 70 DEW POINTS NOTED ALONG/SOUTH OF THIS BOUNDARY...WHILE LOW/MID 60 DEW POINTS AND BACKED WINDS NOTED ON COOL SIDE OF BOUNDARY. WATER VAPOR IMAGERY INDICATES SHORTWAVE TROUGH/VORT MAX LOCATED ACROSS CENTRAL KS INTO TX PANHANDLE. THIS FEATURE IS EXPECTED TO EJECT EASTWARD INTO LOWER MO VALLEY THROUGH THIS AFTERNOON. AM BECOMING INCREASINGLY CONCERNED CONVECTIVE INITIATION MAY OCCUR EARLY THIS AFTERNOON AT INTERSECTION OF OUTFLOW BOUNDARY/SURFACE FRONT JUST EAST OF KC METRO AREA ALONG I-70 CORRIDOR. ANY STORMS WHICH ARE ABLE TO DEVELOP IN THIS ENVIRONMENT AND INTERACT WITH OUTFLOW BOUNDARY WILL RAPIDLY BECOME SEVERE/SUPERCELLULAR GIVEN DEGREE OF SHEAR/INSTABILITY...WITH ATTENDANT THREAT FOR TORNADOES IN ADDITION TO HAIL/WINDS. WILL UPDATE HWO TO HIGHLIGHT THIS THREAT...OTHERWISE EXPECT SEVERE THREAT TO SHIFT EAST OF FORECAST AREA BY MID TO LATE AFTERNOON AS WESTERLY LOW LEVEL FLOW SHUNTS DEEP MOISTURE EAST OF CWA. SEAMAN .PREV DISCUSSION... 340 AM... FORECAST CHALLENGE THIS MORNING FOCUSES ON SHORT TERM...WITH FRONT SWINGING THROUGH FORECAST AREA TODAY. ONGOING CONVECTION IS SURGING A BIT AHEAD OF THE MAIN FRONT...SO THERE IS A QUESTION OF WHERE FRONT WILL BE BY EARLY AFTERNOON WHEN REDEVELOPMENT IS EXPECTED TO TAKE PLACE. CURRENT TIMING ON FRONT WOULD PUT IT INTO NORTHWEST CORNER OF MISSOURI BY 12Z...BUT STILL NOT THROUGH THE KANSAS CITY METRO AREA. THIS FITS PRETTY WELL WITH 00Z GFS POSITION. THIS MODEL WOULD HAVE THE FRONT IN EASTERN AREAS OF FORECAST AREA BY 18Z. WILL LEAVE MENTION OF SEVERE STORMS IN EASTERN AREAS FOR THIS AFTERNOON...AS SPC OUTLOOK KEEPS MODERATE RISK IN THOSE AREAS TODAY. MORNING CONVECTION MOVING INTO AREA RIGHT NOW SHOULD CONTINUE TO TRACK EAST INTO ILLINOIS BY AFTERNOON...PICKING UP SOME SPEED AND LOSING SOME PUNCH AS 850 WINDS VEER OFF. BY EARLY AFTERNOON AS UPPER LOW TROUGH OVER NORTHERN PLAINS BECOMES MORE NEGATIVELY TILTED AND UPPER FLOW OVER EASTERN HALF OF MISSOURI BECOMES MORE DIFFLUENT...WITH NOSE OF UPPER JET INTO WESTERN MISSOURI BY MID AFTERNOON...EXPECT REDEVELOPMENT ALONG FRONT. THIS SHOULD QUICKLY MOVE EAST OF AREA...SO WINDOW FOR ANY SEVERE SHOULD BE SHORT LIVED. REGARDING FLOOD WATCH IN EFFECT FOR NORTHWEST MISSOURI THROUGH 6 AM...WILL NOT REISSUE AS FLOODING HAS ALREADY STARTED AND BEING COVERED BY NUMEROUS WARNINGS. AREAS FURTHER SOUTH HAVE NOT SEEN MUCH RAIN OVERNIGHT SO SHOULD BE ABLE TO HANDLE ANY RAINFALL THAT MOVES IN THIS MORNING. AFTER THAT...UPPER LOW SHOULD BECOME PARKED OVER MINNESOTA FOR MONDAY AND TUESDAY. THIS WILL KEEP AREA IN A NORTHWEST FLOW. NOT GOING TO INTRODUCE ANY POPS INTO NORTHERN AREAS AT THIS POINT...BUT WILL HAVE TO BE WATCHED AS CHANNELED VORTICITY SLIDES ACROSS AREA. THIS UPPER LOW SHOULD BE LIFTING OUT BY MID WEEK...WITH BACKSIDE SHORTWAVE SLIDING ACROSS AREA TUESDAY NIGHT. THIS SHOULD BRING A COLD FRONT ACROSS AREA...BUT MOISTURE LOOKS TO BE PRETTY LIMITED. AFTER THAT DRIER AIR SHOULD MOVE IN FOR THURSDAY. PC && .PREV DISCUSSION... 300 PM... CURRENT VISIBLE SATELLITE IMAGERY AS OF 19Z INDICATES CU FIELD BEGINNING TO BUBBLE IN NORTH CENTRAL KANSAS TO THE WNW OF CONCORDIA. ALSO MONITORING MODERATE CU FIELD DEVELOPING OVER NORTHEAST KANSAS. 18Z TOPEKA SOUNDING INDICATED QUITE A BIT OF INSTABILITY WITH CAPES ACROSS NORTHEAST AND EAST CENTRAL KANSAS AT OR ABOVE 2500 J/KG WITH A NOMINAL CAPPING INVERSION. HAVE SOME CONCERNS THAT WE MAY SEE ISOLATED TO SCATTERED DEVELOPMENT ALONG A MOISTURE DISCONTINUITY BOUNDARY FROM CONCORDIA EAST-SOUTHEAST TO TOPEKA BETWEEN 4 AND 6 PM. ATMOSPHERE WOULD BE PRIMED FOR SUPERCELLS IN THIS AREA SHOULD DEVELOPMENT OCCUR...AND TRENDS WILL BE MONITORED CLOSELY OVER THE NEXT COUPLE OF HOURS. AS FOR THE MAIN SHOW...STILL DO EXPECT EXPLOSIVE DEVELOPMENT OF SUPERCELLS ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA TOWARDS LATE AFTERNOON. STORMS MAY ALSO BUILD FURTHER SOUTH ALONG THE DRY LINE ACROSS CENTRAL KANSAS...HOWEVER STILL HAVE SOME CONCERNS ABOUT THE CAP AND ITS EFFECT ON CONVECTIVE DEVELOPMENT AS EVIDENT PER 18Z REGIONAL SOUNDINGS. 18Z RUC INDICATES NO CONVECTIVE DEVELOPMENT WHATSOEVER FURTHER SOUTH INTO KANSAS ALONG THE DRY LINE...WHICH MAY BE AN INDICATION OF A SCENARIO THAT EXHIBITS HIGH POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...BUT THE POSSIBILITY THAT THE POTENTIAL MAY NOT BE REALIZED. THE HIGH POTENTIAL THOUGH STILL IN MY MIND WARRANTS HIGH CHANCE POPS WITH HIGHLIGHTED WORDING...LIKELY POPS ACROSS NORTHWEST MISSOURI/NORTHEAST KANSAS IN CLOSER PROXIMITY TO BETTER CONVERGENCE ALONG THE FRONT. STILL HAVE CONCERNS FOR LOCALLY HEAVY RAIN IN OR CLOSE TO NORTHWEST MISSOURI OVERNIGHT...SO WILL CONTINUE WITH THE FLOOD WATCH IN THAT AREA. WILL LIKELY UPDATE THE HAZARDOUS WEATHER OUTLOOK TO TRY TO COMMUNICATE UNCERTAINTY REGARDING DEVELOPMENT TO THE SOUTH. IF STORMS DO DEVELOP...STRONG INSTABILITY AND SHEAR WILL YIELD THE POTENTIAL INITIALLY FOR SUPERCELLS FURTHER WEST INTO CENTRAL KANSAS...WITH MORE OF AN EVOLUTION TOWARDS A SQUALL LINE WITH A POTENTIAL FOR SIGNIFICANT DAMAGING WINDS AS THE STORMS MOVE EAST INTO MISSOURI. KEPT TEMPERATURES TONIGHT INTO TOMORROW CLOSE IN LINE WITH CURRENT FORECAST. KEY TO THE FORECAST TOMORROW WILL BE THE TIMING OF FRONTAL PASSAGE FROM WEST TO EAST DURING THE MORNING. ANY STORMS THAT DEVELOP TONIGHT WILL LIKELY LINGER ALONG AND AHEAD OF THE BOUNDARY SUNDAY MORNING. MESOETA AND GFS IN GOOD AGREEMENT IN BLASTING THE FRONT EAST AND OUT OF OUR FORECAST AREA BY EARLY AFTERNOON SUNDAY. WILL END THUNDERSTORM THREAT FROM WEST TO EAST LATE TONIGHT INTO SUNDAY NOON. SEVERE WEATHER POTENTIAL ON SUNDAY SHOULD BE MINIMIZED DUE TO THE TIME OF DAY...HIGHER OBVIOUSLY FURTHER TO THE SOUTH AND EAST. ALSO BELIEVE WE WILL SEE SOME SUNSHINE TOMORROW AFTERNOON ACROSS THE WESTERN COUNTIES AND HAVE PAINTED GRIDS ACCORDINGLY. AS FAR AS THE EXTENDED FORECAST...OVERALL MADE LITTLE CHANGE TO GOING GRIDS. DID INTRODUCE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY MORNING OF NEXT WEEK...WITH ECMWF AND GFS INDICATING DECENT WARM AIR ADVECTION AND THE HINT OF A WARM FRONT DRAPED WEST TO EAST ACROSS THE STATE. HUDSON && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. WFO EAX
Hazardous weather outlook, May 30, 12:41 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1241 PM CDT SUN MAY 30 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311100- ...SEVERE WEATHER OUTBREAK EXPECTED LATER TODAY OR TONIGHT... PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS HAS DEVELOPED FROM UNIONVILLE TO LINNEUS TO MARSHALL TO CLINTON. THIS LINE OF STORMS IS MOVING TO THE EAST AT 35 MPH. THE ATMOSPHERE IS HIGHLY UNSTABLE AND HIGHLY SHEARED THIS AFTERNOON. STORMS HAVE RAPIDLY BECOME SEVERE, AND TORNADOES ARE LIKELY THIS AFTERNOON OVER EASTERN AND CENTRAL MISSOURI. THE COMMUNITIES OF KIRKSVILLE, MACON, MOBERLY, BOONVILLE, AND SEDALIA NEED TO MONITOR THIS SITUATION CAREFULLY. THIS IS A PARTICULARLY DANGEROUS SITUATION, ESPECIALLY BETWEEN 1 PM AND 3 PM THIS AFTERNOON. A TORNADO WATCH IS IN EFFECT UNTIL 7 PM FOR MUCH OF MISSOURI. HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 80 MPH ARE ALSO LIKELY WITH THE STRONGEST SUPERCELL STORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ACTIVATED NOW FOR COUNTIES INCLUDED IN TORNADO WATCH NUMBER 330. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. KOCH
In the hours before
Local storm report, May 30, 9:56 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 AM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 S CAMERON 39.73N 94.24W
05/29/2004 0.88 INCH CLINTON MO CO-OP OBSERVER
&&
GASpecial weather statement, May 30, 10:55 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1055 AM CDT SUN MAY 30 2004 KSZ060-MOZ006>008-015>017-023>025-030>033-038>040-043>046-053-054- 310000- ADAIR MO-BATES MO-CARROLL MO-CASS MO-CHARITON MO-COOPER MO-GRUNDY MO- HENRY MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-LINN MO-LINN KS- LIVINGSTON MO-MACON MO-MERCER MO-PETTIS MO-PUTNAM MO-RANDOLPH MO- RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO- 1055 AM CDT SUN MAY 30 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 330...IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING. THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...BATES...CARROLL...CASS...CHARITON...COOPER...GRUNDY... HENRY...HOWARD...JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON... MERCER...PETTIS...PUTNAM...RANDOLPH...RAY...SALINE...SCHUYLER AND SULLIVAN. IN KANSAS: LINN. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE... BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KIRKSVILLE... MARSHALL...MOBERLY...SEDALIA...TRENTON AND WARRENSBURG. THIS IS A PARTICULARLY DANGEROUS SITUATION. PERSONS ACROSS NORTHERN INTO CENTRAL AND WESTERN MISSOURI NEED TO PAY SPECIAL ATTENTION TO RAPIDLY CHANGING WEATHER CONDITIONS...AND MONITOR FOR FURTHER STATEMENTS AND POSSIBLY WARNINGS. HUDSON
Local storm report, May 30, 12:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1224 PM FUNNEL CLOUD 3 E PURDIN 39.95N 93.11W
05/30/2004 LINN MO FIRE DEPT/RESCUE
&&
SFSpecial weather statement, May 30, 12:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT SUN MAY 30 2004 KSZ060-MOZ006-015-023-030-043-053-310000- BATES MO-CASS MO-GRUNDY MO-LINN KS-LIVINGSTON MO-MERCER MO-RAY MO- 1257 PM CDT SUN MAY 30 2004 TORNADO WATCH NUMBER 330 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CASS...GRUNDY...LIVINGSTON...MERCER AND RAY. IN KANSAS: LINN. SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE BUTLER...CHILLICOTHE...HARRISONVILLE AND TRENTON. MOZ007-008-016-017-024-025-031>033-038>040-044>046-054-310000- ADAIR MO-CARROLL MO-CHARITON MO-COOPER MO-HENRY MO-HOWARD MO- JOHNSON MO-LAFAYETTE MO-LINN MO-MACON MO-PETTIS MO-PUTNAM MO- RANDOLPH MO-SALINE MO-SCHUYLER MO-SULLIVAN MO- 1257 PM CDT SUN MAY 30 2004 TORNADO WATCH 330 REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CARROLL...CHARITON...COOPER...HENRY...HOWARD...JOHNSON... LAFAYETTE...LINN...MACON...PETTIS...PUTNAM...RANDOLPH...SALINE... SCHUYLER AND SULLIVAN. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE... CLINTON...KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA AND WARRENSBURG. KOCH
Local storm report, May 30, 12:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL ROSENDALE 40.04N 94.82W
05/29/2004 1.75 INCH ANDREW MO EMERGENCY MNGR
TIME ESTIMATED. NICKEL TO GOLF BALL HAIL.
&&
HUDSONLocal storm report, May 30, 1:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND GST KIRKSVILLE 40.20N 92.58W
05/30/2004 60 MPH ADAIR MO STORM CHASER
0113 PM HAIL KIRKSVILLE 40.20N 92.58W
05/30/2004 1.00 INCH ADAIR MO STORM CHASER
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 41 min |
| May 29, 7:25 PM CDT | Tornado Warning | EAX | DeKalb | 65 min |
| May 29, 7:42 PM CDT | Tornado Warning | EAX | Buchanan | 48 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 58 min |
| May 29, 8:09 PM CDT | Flash Flood Warning | EAX | Buchanan, Clinton | 8 hr |
| May 29, 8:13 PM CDT | Tornado Warning | EAX | Clinton | 62 min |
| May 29, 8:31 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, DeKalb | 59 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 70 min |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Andrew | 62 min |
| May 29, 9:02 PM CDT | Tornado Warning | EAX | DeKalb | 88 min |
| May 29, 9:10 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Daviess | 95 min |
| May 29, 9:20 PM CDT | Flash Flood Warning | EAX | DeKalb | 7 hr |
| May 29, 10:03 PM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| May 29, 10:06 PM CDT | Flash Flood Warning | EAX | Daviess | 8 hr |
| May 29, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Gentry | 67 min |
| May 29, 10:27 PM CDT | Tornado Warning | EAX | DeKalb | 93 min |
| May 29, 10:37 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison | 12 hr |
| May 29, 10:41 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 94 min |
| May 29, 11:32 PM CDT | Tornado Warning | EAX | Grundy | 58 min |
| May 29, 11:49 PM CDT | Tornado Warning | EAX | Mercer | 56 min |
| May 30, 12:30 AM CDT | Flash Flood Warning | EAX | Nodaway, Worth | 12 hr |
| May 30, 12:53 AM CDT | Flash Flood Warning | EAX | Mercer | 12 hr |
| May 30, 2:34 AM CDT | Flash Flood Warning | EAX | Putnam | 10 hr |
| May 30, 3:35 AM CDT | Flash Flood Warning | EAX | Buchanan, Clinton, DeKalb | 8 hr |
| May 30, 4:49 AM CDT | Flash Flood Warning | EAX | Grundy, Sullivan | 7 hr |
| May 30, 11:29 AM CDT | Tornado Warning | EAX | Livingston | 46 min |
| May 30, 11:58 AM CDT | Tornado Warning | EAX | Linn | 62 min |
| May 30, 12:32 PM CDT | Tornado Warning | EAX | Adair, Macon | 88 min |
| May 30, 12:38 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 52 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 56 min |
| May 30, 1:17 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 58 min |
| May 30, 1:25 PM CDT | Tornado Warning | EAX | Pettis | 65 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 59 min |
| May 30, 2:43 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 62 min |
| May 30, 3:26 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 64 min |
| May 30, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 32 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.